# SDR HALA2018053000265

- Difficulty date: May 27, 2018
- Submitted: May 30, 2018
- Operation: Air carrier
- Aircraft: N390HA
- Make and model: Airbus A330-243
- Aircraft serial: 1389
- Aircraft time: 23,732 hours, 3,762 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - FUEL L+R CTR PUMPS LO PR ECAM MESSAGE APPEARED FOR 30 SECONDS DURING FLIGHT. PERFORMED FCMC1 AND 2 BITE, NO FAULT NOTED AND PRESSURE SWITCHES FUNCTION GOOD PER TSM 28-21-00. NO 30 DAYS HISTORY, OK FOR SVC.
